# SDR SWIA2021081060183

- Difficulty date: June 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD HAND RAIL CUP CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 8/6/2021)    REPLACED THE PAX DOOR FWD HAND RAIL CUP REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE / C/W TASK CARD 51-900-1002-SKY
